# SDR VNAA202102221112

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 14,071 hours, 12,665 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NLG192914
- Condition: Faulted
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY GOING INTO CLT DUE TO NOSE WHEEL STEERING CAUTION MESSAGE.  FLIGHT LANDED SAFELY AND WAS ABLE TO RESET WITH MX AFTER GETTING OFF OF THE RUNWAY.  CANCELED EMERGENCY AND TAXIED UNDER THEIR OWN POWER TO THE GATE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ900 AMM 32-32-10-000/400-801.
